MAUDE Adverse Event Report: TORNIER INC PERFORM SLAP HAMMER; EXTRACTOR

TORNIER INC PERFORM SLAP HAMMER; EXTRACTOR
Catalog Number MWM066
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that, the tip of the slap hammer screw broke off.Part of the screw remains inside the size 3 compactor.Occurred during compactor removal.
 
Event or Problem Description
It was reported that; the tip of the slap hammer screw broke off.Part of the screw remains inside the size 3 compactor.Occurred during compactor removal.
 
Additional Manufacturer Narrative
The reported event could be confirmed, based on the provided image for investigation.The device inspection revealed the following visual inspection picture shows evident breakage of the slap hammer.The breakage is concentrated at the threaded tip.The breakage pattern was observed to be an oblique in nature hence indicating of the fact that a bending occurred prior to the final break.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
PERFORM SLAP HAMMER
Common Device Name
EXTRACTOR
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24616787
Report Number0001649390-2026-00276
Device Sequence Number10333874
Product Code HWB
UDI-Device Identifier00846832082896
UDI-Public00846832082896
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMWM066
Device Lot NumberEV0322035
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age61 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian